Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Fluid filled large pimples on the shoulder, prescribed gudcef, combiflam. Are they safe?

hai sir i have been using gardenal 60mg & tegretal 200cv mg since i am having problem near the shoulder having pimple like one but they are bigger & it got cutten & puss is also coming from it. i have been prescribed by a dermotolagist to use GUDCEF CV , T COMBIFLAN , MUPITONE OINTMENT .can i use them please suggest me
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for choosing HCM.
The medicines prescribed are safe. You seem to be having pustular eruptions[?Pyoderma /? Folliculitis] for which the antibiotic is given.
Please give hot fomentation with a wet towel so that the pus oozes out faster & completely.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor